# SDR UIEA2019061324469

- Difficulty date: June 12, 2019
- Submitted: June 13, 2019
- Operation: Air carrier
- Aircraft: N1409A
- Make and model: Boeing 767306
- Aircraft serial: 27960
- Aircraft time: 90,465 hours, 17,190 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7712 · Engine BMEP/Torque Indicating
- Part: Status Message
- Condition: False Activation
- Location: Lt Speed Card
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

STATUS MESSAGE, LEFT ENGINE SPEED CARD.  PERFORMED OPS CHECK IAW PER B767 AMM 77-12-00. OPS CHECKED GOOD, NO STATUS MESSAGE DISPLAYED.
